# SDR DL757081548

- Difficulty date: October 11, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 65,962 hours, 30,060 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 1640 BL "0" TO RBL 12 UPPER SURFACE OF FLOORBEAM IS CORRODED HEAVILY.  REPAIRED IAW SRM 53-00-51, REPAIR 3 FIG 201.
